# SDR IXXA0200137S

- Difficulty date: September 12, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Station 36
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON LONGERON 36 AT STATION 380.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED LONGERON FROM STATION 360 TO 450, FABRICATION AND INSTALLATION OF NEW LONGERON IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
